# SDR AWXA200600837

- Difficulty date: May 21, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 74,615 hours, 29,481 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425404
- Part serial: 490
- Condition: Burned
- Location: Master Battery
- Part time: 70,098 hours, 27,609 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - ELECTRICAL POWER - MAINTENANCE DISCOVERED THE MAIN BATTERY CHARGER POSITIVE TERMINAL BURNT.  MAINTENANCE REPLACED THE POSITIVE LUG AND MAIN BATTERY CHANGER IAW BOEING MM 24-31-02-4 AND SWP 20-30-11.
